# SDR 2002UALA00959

- Difficulty date: June 5, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 73,381 hours, 18,204 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS STAYED ON SEATS 16-32 LT SIDE.  REPLACED BATTERY PACKS AND OVERHEAD PANEL ON-OFF-ARMED SWITCH.
